# SDR YYFA20131205001

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N306FA
- Make and model: Doug MD 83
- Aircraft serial: 49344
- Aircraft time: 77,553 hours, 34,530 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Button
- Condition: Missing
- Location: Handset
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR CABIN ATTENDANT HANDSET, PRESS TO TALK, BUTTON MISSING.
